Please use this identifier to cite or link to this item:
Title: On one class of pairs of n-surfaces in (n+2)-dimentional projective space
Authors: Luchinin, A. A.
Keywords: classes; projective space; dimentional space; surfaces; points; point correspondence; geometric images; analytical functions
Issue Date: 2007
Publisher: Томский политехнический университет
Citation: Luchinin A. A. On one class of pairs of n-surfaces in (n+2)-dimentional projective space / A. A. Luchinin // Bulletin of the Tomsk Polytechnic University. — 2007. — Vol. 311, № 2. — [P. 5-9].
Abstract: Two n-dimensional surfaces in (n+2)-dimensional projective space have been studied. Point correspondence is established between their points. Some geometric images connected to a pair of surfaces are considered. Consideration has a local character everywhere. All used functions are supposed to be analytical
ISSN: 1684-8519
Appears in Collections:Известия Томского политехнического университета. Инжиниринг георесурсов

Files in This Item:
File Description SizeFormat 
bulletin_tpu-2007-311eng-2-01.pdf351,52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.